# SDR SWAA2022090941067

- Difficulty date: August 11, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INTERCOSTAL LOCATED BS 540 AND BTW BL 0 TO RBL 24.82 AT PASSENGER CABIN 2022-426873 / [01] REPLACED FLOOR STRUCTURE INTERCOSTAL LOCATED BS 540 AND BTW BL 0 TO RBL 24.82 AT PASSENGER CABIN IAW B737-700 51-10-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED FLOOR STRUCTURE INTERCOSTAL LOCATED BS 540 AND BTW BL 0 TO RBL 24.82 AT PASSENGER CABIN IAW B737-700 51-10-02. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
